# SDR USAA2014122200015

- Difficulty date: December 20, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 60,305 hours, 22,050 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 215TS07Y00
- Part serial: 1318
- Condition: Faulty
- Location: Cockpit
- Part time: 60,304 hours, 22,049 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO LGCIU 1 FAULT.  EMER DECLARED, ACFT LANDED WITHOUT INCIDENT.  GEAR CONTROL LEVER & LGCIU CROSS REF 2014122200009.
